# SDR SWAA2021091597482

- Difficulty date: July 22, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 9; W.L. 164. ; / [01] INSTALLED WIRE BUNDLE PROTECTION AROUND THE REPAIR AREA IAW AMM 20-60-07-913-801; [02] TRIMED OUT DAMAGED ANGEL AT RBL 13 BS 663 R/H SIDE UPPER ANGLE PER SRM 57-10-10-2R 5 REP. 5; [03] VERIFIED REMOVED DAMAGE PER SRM 57-10-10-2R-5 PARA 4 A-B; [04] PERFORM AN OPEN HOLE INSPECTION HFEC PER SRM 57-10-10-2R-5 STEP 4 C; [05] ET INSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [06] PERFORM A DETAIL INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE NOTED PER SRM 57-10-10-2R-5 STEP 4 D; [09] FABRICATED LOCATED AND DRILLED [1] REPLACEMENT ANGLE MADE FROM ATSHFAB-101-353; 2024T42#0.063' LOT#1375061-1 AND [2] SPLICE ANGLE MADE FROM ATSHFAB-101-355; 2024T42#0.071' LOT#1397002-2 AT BS 663 BULKHEAD UPPER ATTACH ANGLE LBL8- LBL 21 IAW SRM 57-10-10-2R-5 REPAIR 5 OK TO INSTALL[11] FABRICATED LOCATED AND DRILLED [1] REPLACEMENT ANGLE MADE FROM ATSHFAB-101-353; 2024T42#0.063' LOT#1375061-1 AND [2] SPLICE ANGLE MADE FROM ATSHFAB-101-355; 2024T42#0.071' LOT#1397002-2 AT BS 663 BULKHEAD UPPER ATTACH ANGLE RBL8- RBL 21 IAW SRM 57-10-10-2R-5 REPAIR 5 OK TO INSTALL; [15] INSTALLED PERMANENT REPAIR FASTENER AT REPAIR PARTS AT BS 663 UPPER ATTACH ANGLE RBL 13 WL 164 PER SRM 57-10-10-2R-5 REP. 5 STEP 4 L (1;2;3;4;5;6;7);
